# SDR VNAA9600025

- Difficulty date: April 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N442JS
- Make and model: Dorner DO328100
- Aircraft serial: 3060
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3150 · Central Warning
- Part: To Warning
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AZO - FLT 4165 - RIGHT  ALT. TRIPPED OFF LINE DURING TAKEOFF.  CREW WAS THEN ALERTED BY SEVERAL AMBER CAS  MESSAGES.  CREW THEN ABORTED TAKEOFF AND  RETURNED TO THE  TAXI WAY.  CREW CLEARED ALL CAS MESSAGES IAW QUICK  REFERENCE HANDBOOK.  CREW THEN CONTINUED ON WITH THE  FLIGHT.  SUSPECT A TAKEOFF CONFIGURATION PROBLEM WAS THE CAUSE OF THE CAS MESSAGES.
